# SDR P5CA0300742

- Difficulty date: January 26, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 58,800 hours, 13,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CLIP AT FRAME STA 500/R AT CONNECTION TO STR 10-10A-11A-12. UPPER DECK SIDEWALL PANEL. NEW CLIP FABRICATED PER SRM 53-10-20 & SRM 51-40-03, FIG. 4. PROTECTED PER SRM 51-10-02, RIVETS PER SRM 51-30-02.
